Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
K1NG

My Accutane Log

Recommended Posts

I just got my first 30-day supply of Accutane. Here's a little about me. I'm 14 years old, 131 pounds and I'm 5 feet 4 inches. Had very mild acne for a while, so mild you probably couldn't even tell I had it. Few months ago my face just started going crazy, now I have cysts, all big and red and whatnot. I've tried everything from topicals to anti-biotics all with little to no results. My doctor had no problem putting me on Accutane.

My dosage is 40mg 1 pill a day for the first week, then 80mg (two 40mg pills a day) for the rest of my course.

Day 1; 8:22PM

Just took my Accutane. Since it's the first day, I'm pretty sure nothing exciting is going to happen.

Side effects:

None obviously. :rolleyes:

Link to comment
Share on other sites

Thanks =] My dosage for the first week is 40mg per day, and after the first week it's 80mg a day for 5 months.

Link to comment
Share on other sites

wow! that's a hefty dose for someone of your size (the 80 not the 40). I hope your side effects aren't too bad, lemme know how it's going!
Link to comment
Share on other sites

Day 2; 7:30PM

Fun day, but won't go into detail don't have much time, just took my 2nd pill nothing else to say pretty much.

Side effects

Nonee yet :D

Link to comment
Share on other sites

Day 3; 8:30PM

Fun day. Today I also went to the store today to pick up some cetaphil because my face felt dry. I had some other moisturizer but it was too weak I guess. I was also looking for some Aquaphor for when my lips get dry, but they didn't have it. Oh well..=/. I woke up in the middle of the night yesterday with some stomach pain. I don't know if this has to do with the accutane or not, but since last night I haven't had any problems.

Side effects

Dry skin

Link to comment
Share on other sites

The stomach pain still continues. I really don't know it this has to do with accutane or maybe I have a stomach flu or something. Has anyone else had any stomach aches with accutane? Also do you think it's because of the combination of accutane + vitamin e 400ui?

I'll update a little later when I take my pill.

Link to comment
Share on other sites

Day 4

Another fun day, I guess i just have a fun life. first day of school today, and a few people have been pointing out my face saying it's gotten bad like i don't know or something lol. but oh well i just tell them i can't do anything about it, and i'm on treatment and i should be fine in a couple months. i just hope this accutane works. my acne isn't that bad i would say it wsa moderate.

Side effects

dry skin

Link to comment
Share on other sites

wow same thing happened to me when i was getting my haircut..lol it doesn't seem to bother me since i got used to it, but i'm just waiting for my skin to clear up so i don't have to hear it anymore =]

Link to comment
Share on other sites

Day 5

I really don't like school; it's boring + i hate my schedule. Stomach pain is gone, i guess i was just sick because i also had a stuffy nose. That's pretty much it.

Side effects

none

Link to comment
Share on other sites

thanks :) i had 1 side effect witch was dry skin but i guess it went away or something? i'm also feeling tired but i think that's because lack of sleep. i'm not sure..ill update later i gotta goto school now:(

Link to comment
Share on other sites

Day 6

Long day really tired, and hate school.

Side effects

dry skin, very very mild dry lips, depression? =/ =[

i wish i could go to the future so this can end =[

Link to comment
Share on other sites

Guest AcneProne_1977
Day 6

Long day really tired, and hate school.

Side effects

dry skin, very very mild dry lips, depression? =/ =[

i wish i could go to the future so this can end =[

Link to comment
Share on other sites

Day 6

Long day really tired, and hate school.

Side effects

dry skin, very very mild dry lips, depression? =/ =[

i wish i could go to the future so this can end =[

Awww, hang in there cause before you know it this will all be over!! :)

I'm only on Day 2, but my stomach gets all funny for a couple hours after taking the pill. Or maybe it's my anxiety?? LOL

Link to comment
Share on other sites

Guest AcneProne_1977
Day 6

Long day really tired, and hate school.

Side effects

dry skin, very very mild dry lips, depression? =/ =[

i wish i could go to the future so this can end =[

Awww, hang in there cause before you know it this will all be over!! :)

I'm only on Day 2, but my stomach gets all funny for a couple hours after taking the pill. Or maybe it's my anxiety?? LOL

Link to comment
Share on other sites

Oh thanks for the information. I'm asking because I'm still getting breakouts. I'm usually clear everywhere except the cheeks, and now I got 3 whiteheads on my chin and one on my forehead. and my face seems oilyer (misspelled?) but i guess i gotta give it time for it to drain the oil.

starting 80mg today.. :wall:

Link to comment
Share on other sites

Day 7

well came home after school, ate and took my first 40mg pill (3:30PM) and than a while ago around 7:10pm i took my second 40mg pill. right now my chin is bothering me, this morning i had small un noticable zits and when i came home they flared up and all turned white.

that's another thing, my skin has been so oily that by the end of the day all my zits turn red and have white tips. anything i can do? is this normal?

starting monday i'm going to be going outside for gym class :snooty: i'm not supposed too while being on accutane, but there's nothing i can do. i'm really athletic and since we haven't had our reg. teacher since the first day we've just been playing basketball in the gym. my back was aching a little bit, but nothing i can't handle.

Currently the side effects i have are, mildd dry skin, mild backpain. I've also been gettin a little moody, and i've been stressed out a lot. :(

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×